Asymptotic Stability of Maxwellians of the Discrete Boltzmann Equation

Shuichi Kawashima

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)781-793
Number of pages13
JournalTransport Theory and Statistical Physics
Volume16
Issue number4-6
DOIs
Publication statusPublished - Jun 1 1987

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Transportation
  • Physics and Astronomy(all)
  • Applied Mathematics

Cite this